# SDR V0XR2012042700007

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N842EX
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 26,518 hours, 28,935 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LADDER PLATE FOR PANEL 624CT HAS PITTING.  REPAIRED LADDER PLATE BETWEEN STATIONS YW=333-423 IAW REPAIR DWG 8-57-984.
